Per citar aquest document: http://ddd.uab.cat/record/60328
Shape theory intrinsically
Cerin, Zvonko

Data: 1993
Resum: We prove in this paper that the category HM whose objects are topological spaces and whose morphisms are homotopy classes of multi-nets is naturally equivalent to the shape category Sh. The description of the category HM was given earlier in the article "Shape via multi-nets". We have shown there that HM is naturally equivalent to Sh only on a rather restricted class of spaces. This class includes all compact metric spaces where a similar intrinsic description of the shape category using multi-valued functions was given by José M. R. Sanjurjo in [5] and [6].
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 37, Núm. 2 (1993) , p. 317-334, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_37293_06


18 p, 455.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-26, darrera modificació el 2016-06-11



   Favorit i Compartir